ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cuspidality and the growth of Fourier coefficients: small weights

Boecherer, Siegfried and Das, Soumya (2016) Cuspidality and the growth of Fourier coefficients: small weights. In: MATHEMATISCHE ZEITSCHRIFT, 283 (1-2). pp. 539-553.

[img] PDF
Mat_Zei_283-1_539_2016.pdf - Published Version
Restricted to Registered users only

Download (488kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00209-015-1609-2


We characterize Siegel cusp forms in the space of Siegel modular forms of small weight on the congruence subgroups of any degree n and any level N, by a suitable growth of their Fourier coefficients (e.g., by the well known Hecke bound) at any one of the cusps. For this, we use the formalism of Jacobi forms and the `Witt-operator' on modular forms.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Keywords: Small weights; Siegel modular forms; Growth of Fourier coefficients; Hecke bound
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 15 Jun 2016 06:13
Last Modified: 15 Jun 2016 06:13
URI: http://eprints.iisc.ac.in/id/eprint/53949

Actions (login required)

View Item View Item